# SDR ARWA20050909

- Difficulty date: September 10, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,813 hours, 29,855 cycles
- Engine: Pwa JT3D7
- Engine time: 49,748 hours, 17,240 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6156121
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT MAX POWER 1.87 GPR BETWEEN 60 AND 80 KNOTS, HAD A LOUD BANG ON NR 2 ENGINE COMPRESSOR N2 INDICATOR SWUNG VIOLENTLY.  ABORTED TAKEOFF AND SECURED NR 2 ENGINE WITH APPROPRIATE CHECKLIST.  REMOVED AND REPLACED NR 2 SURGE BLEED VALVE ON ENGINE NR 2 IN ACCORDANCE WITH DC-8 M/M 75-30-3; OPERATIONAL CHECK PERFORMED BY CREW WITNESS, OPERATIONAL CHECK ENGINE RUN ALL PARAMETERS FOUND WITHIN LIMITS IN ACCORDANCE WITH M/M 71-00.
